For People Who Already Had Tinnitus and Started Finasteride, Any Bad Effects?

Discussion in 'Support' started by GBB, Dec 6, 2022.

?

If you already had tinnitus when you started Finasteride, what happened to your tinnitus?

  1. My tinnitus remained the same

  2. My tinnitus got worse (temporarily)

  3. My tinnitus got worse (permanently)

  4. My tinnitus got better

  5. I haven't tried Finasteride, but want to see the results

Results are only viewable after voting.
    1. GBB

      GBB Member Hall of Fame

      Location:
      NYC
      Tinnitus Since:
      2016-2019 (Mild, Cured) 8/2020 (Severe)
      Cause of Tinnitus:
      Virus / Microsuction / Acoustic Trauma
      My hair is thinning a bit and I want to make a call while it’s in good shape. I know many people say Finasteride was a catalyst for their tinnitus starting, but I’m curious for people who had tinnitus already, whether they had a worsening on starting Finasteride, or having been on it for a long time.
       
    2. 2noist

      2noist Member

      Tinnitus Since:
      04/2015
      Zero side effects. I no longer take it but used to take for many years.

      The sooner you start, the better for you hair.
       
      • Like Like x 1
    3. seppl
      Cool

      seppl Member

      Location:
      Germany
      Tinnitus Since:
      02/14 (tones) 12/22 (hum, right ear)
      Cause of Tinnitus:
      Unknown
      The suppression of DHT messes with your GABA channels!
       
      • Informative Informative x 1
    4. Damocles
      No Mood

      Damocles Member Podcast Patron Benefactor Hall of Fame

      Location:
      England
      Tinnitus Since:
      2009
      Cause of Tinnitus:
      Otitis media
      I've taken it for 8 years. Has never had any effect on my tinnitus.
       
      • Like Like x 2
Loading...

Share This Page